advertisement
Question
Posted by: LIBRA | 2007/02/13

ARV & WEIGHT GAIN

I AM CURRENTLY USING STOCRIN & LAMZID. AM GAINING WEIGHT RAPIDLY I.E. 10 KGS IN A MONTH. I KNOW THIS IS A GOOD SIGN BUT WOULD HATE TO BECOME GROSSLY OVERWEIGHT. I CURRENTLY WEIGH 78 KGS. IS THIS A SIGN OF GOOD HEALTH OR A SERIOUS SIDE AFFECT FROM THE ARV'S?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Libra
Neither of these medications cause weight gain. Maybe you should discuss you current diet/supplements with your doctor as you may need to cut down on foods that your body actually needed more a while ago.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: LIBRA | 2007/02/14

I have an out of control appetite! Eventhough I try to eat healthy food, fresh veggies & fruit, I binge a lot on breads and snacks, almost find it impossible to cut down on these! How are ARV's affected by appetite suppressants?

Reply to LIBRA

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement